# SDR SWIA202158473

- Difficulty date: March 13, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SLAT TRACK 2-2 HAS WEAR MARKS.      (C-CHECK RO 5/25/2021)    BLENDED THE WEAR DAMAGE ON 2-2 RHS SLAT TRACK AND FOUND TO BE WITHIN LIMITS REF REO 690-57-42-786 REV -A 2021-03-19 STEPS 1-5. COMPLIED WITH TASK CARD 51-900-1002-SKY.
